Alert archive / Oklahoma / Flash Flood Warnings in 2025

Flash Flood Warning 104, NWS Tulsa, OK

October 28, 2025Haskell County, Oklahoma

NWS Tulsa, OK issued this flash flood warning at Oct 28, 2025, 6:27 AM CDT for Haskell County, Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 28, 2025, 6:27 AM CDT (11:27 UTC)
Expired
Oct 28, 2025, 9:30 AM CDT
In force
3 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

County Haskell County, OK

The radar

The Western Arkansas radar (KSRX), 71 km from the middle of the area, began a volume at 11:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 11.5 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2025-10-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 14 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2025-10-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
14 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
692 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
353 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

977 
WGUS54 KTSA 281127
FFWTSA
OKC061-281430-
/O.NEW.KTSA.FF.W.0104.251028T1127Z-251028T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
627 AM CDT Tue Oct 28 2025

The National Weather Service in Tulsa has issued a

* Flash Flood Warning for...
  Central Haskell County in southeastern Oklahoma...

* Until 930 AM CDT.

* At 627 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 3 inches of rain 
  have fallen. Additional rainfall amounts of 0.5 to 1 inch are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Stigler...                         Keota...
  Mccurtain...                       Whitefield...
  Mc Curtain...                      Enterprise...
  Kanima...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3529 9535 3530 9530 3527 9526 3526 9524
      3528 9521 3530 9520 3530 9517 3533 9518
      3534 9513 3531 9481 3520 9489 3520 9493
      3515 9493 3511 9495 3520 9543

FLASH FLOOD...RADAR INDICATED

$$
1 follow-up statement
944 
WGUS74 KTSA 281426
FFSTSA

Flash Flood Statement
National Weather Service Tulsa OK
926 AM CDT Tue Oct 28 2025

OKC061-281436-
/O.EXP.KTSA.FF.W.0104.000000T0000Z-251028T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Haskell OK-
926 AM CDT Tue Oct 28 2025

...FLASH FLOOD WARNING WILL EXPIRE AT 930 AM CDT THIS MORNING FOR 
CENTRAL HASKELL COUNTY...

Heavy rain has ended and flood waters have receded. Therefore, flash 
flooding is no longer expected to pose a threat. Please continue to 
heed remaining road closures.

&&

LAT...LON 3529 9535 3530 9530 3527 9526 3526 9524
      3528 9521 3530 9520 3530 9517 3533 9518
      3534 9513 3531 9481 3520 9489 3520 9493
      3515 9493 3511 9495 3520 9543

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Oct 28, 6:25 AM CDT, 2 minutes earlier. Its key messages:

  • Updated at 621 AM CDT Tue Oct 28 2025
  • The next storm system and associated cold front arrive late Monday night into Tuesday, bringing rain and thunder chances to the area.
  • Strong winds follow the cold front Tuesday afternoon and Wednesday, with gusts near or above advisory criteria (40 mph).
  • Mainly below average temperatures forecast through the period, with Wednesday being the coldest day of the week. Medium potential for frost by late week for portions of the forecast area.
Area forecast discussion, Oct 28, 6:25 AM CDT, 2 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
625 AM CDT Tue Oct 28 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 621 AM CDT Tue Oct 28 2025

 - The next storm system and associated cold front arrive late
Monday night into Tuesday, bringing rain and thunder chances to the
area.

 - Strong winds follow the cold front Tuesday afternoon and
Wednesday, with gusts near or above advisory criteria (40 mph).

 - Mainly below average temperatures forecast through the period,
with Wednesday being the coldest day of the week. Medium potential
for frost by late week for portions of the forecast area.

&&

.SHORT TERM...
(Through Tuesday)
Issued at 1226 AM CDT Tue Oct 28 2025

A developing surface low over northern Texas late Monday night/early
Saturday morning is expected to push eastward aiding in low level
moisture advection back into southeast Oklahoma and west central
Arkansas. Within this return flow, a warm front is progged to also
lift into the southern half of the forecast area and interact with
an increasing 30-40KT low level jet over an expanding area of warm
advection. The combination of these features along with
frontogenetic forcing will help to develop shower and thunderstorm
chances across southeast Oklahoma into west central Arkansas late
Monday night into Tuesday morning. The greater thunder potential is
expected to be along the frontal boundary, where deep layer shear
values of 45-50KT could create a limited potential for a couple
strong storms with hail being the main threat.

To the north of the boundary, across northeast Oklahoma and far
northwest Arkansas, increasing moisture advection and warm advection
will allow for patchy areas of drizzle/fog late Monday night into
Tuesday morning. At the same time, these conditions ahead of an
approaching cold front currently stretched from eastern Colorado to
Central Nebraska and eastern South Dakota will create increasing
rain chances from west to east into Tuesday morning for the CWA.

Through Tuesday morning, the showers and thunderstorms across
southeast Oklahoma and western Arkansas are forecast to get a push
east/southeast as the cold front enters northeast Oklahoma and the
surface low moves into southwest Arkansas. Much of the thunderstorm
activity should be exiting by late morning/early afternoon with the
front oriented generally north to south from Nowata co to Pittsburg
co around 18z Tuesday. As the cold front advances east/southeast
across the CWA, the increasing rain chances spread eastward over the
CWA with greater rain chances over far eastern Oklahoma and western
Arkansas by early afternoon. An isolated thunder potential exists
along the cold front, though the greater instability should reside
with the warm front and exit to the east late morning/early
afternoon. Rain chances should begin to taper off from west to east
Tuesday afternoon as the majority of the precip exits northwest
Arkansas to the east Tuesday evening with the departing cold front.

Behind the cold front, gusty north/northwesterly winds of 25 to near
40 mph are anticipated to spread into the CWA Tuesday. A few light
showers may linger slightly behind the boundary, which combined with
the gusty winds will help to keep temperatures in check Tuesday
afternoon. High temperatures in the upper 50s to mid 60s are
forecast from north to south.

&&

.LONG TERM...
(Tuesday night through Monday)
Issued at 1226 AM CDT Tue Oct 28 2025

The cold front Tuesday is being pushed by a developing low pressure
system currently diving southeast out of the Rocky Mountains through
the Plains. This wave is progged to reach the CWA Tuesday mid/late
evening as it continues to strengthen and dig southeast. Moisture
wrapping around the developing closed low and interacting with an
increasing area of warm advection will continue rain chances Tuesday
night into Wednesday. The greater rain potential is forecast over
northeast Oklahoma and western Arkansas into Wednesday afternoon
before starting to taper off with the exiting low pressure system.
One thing to note, is with the warm advection Wednesday, patchy
areas of drizzle may linger behind the rain chances Wednesday
afternoon before the backside of the low exits Wednesday
evening.

The main impact with this strengthening low moving through the
region will be increasing northerly winds into the CWA. A low level
jet of 55-70KT into the region could translate into surface wind
gusts of 30 to 45 mph across eastern Oklahoma and northwest Arkansas
starting Tuesday night and continuing into Wednesday afternoon
before starting to weaken. A limiting factor to the strong winds
will be the amount of associated cloud cover, which could impact how
much of the strong winds aloft can mix down to the surface. Either
way, there remains a moderate potential for wind advisory gusts over
the CWA.

Rain/drizzle chances, gusty to strong northerly winds, and cloud
cover will create a raw day Wednesday as temperatures struggle into
the low 50s for much of the CWA. These wind gusts could create wind
chill values in the 40s. Winds should weaken mid/late afternoon and
subside overnight Wednesday night.

Once the wave exits, cloud cover should begin to scatter out which
will aid in low temps Wednesday night/Thursday morning in the 30s to
lower 40s. There is some potential for patchy areas of frost over
northeast Oklahoma and far northwest Arkansas, though winds look to
remain up just enough to limit the amount of coverage. The greater
potential looks to be Thursday night into Friday morning with light
winds and low temperatures in the 30s for most of the CWA.

Warmer conditions return Friday with highs back in the 60s as
southerly winds spread back over the region. This return flow looks
to be quickly interrupted Saturday with another weak cold front
dropping through the region. At this time moisture looks to be quite
limited for the boundary to work with, and for now will keep the
passage dry. Temperatures do not look to be impacted too much as
southerly wind quickly return Sunday with highs in the 60s Saturday
and 60s to potentially low 70s Sunday and Monday.

&&

.AVIATION...
(12Z TAFS)
Issued at 621 AM CDT Tue Oct 28 2025

Ongoing corridor of showers and storms through east central OK
into west central AR will persist while gradually spreading east
through the morning. Further expansion in coverage of showers and
isolate storms is likely from late morning through afternoon in
advance of approaching strong cold front. MVFR to IFR ceilings
will be common with periodic LIFR conditions ahead of the frontal
passage. Gusty winds and a gradual rise in ceilings is likely post
frontal though MVFR ceilings will likely prevail for most sites
through the forecast period. Strong winds persist and possibly
increase further during the overnight hours.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   62  46  53  41 /  80  30  30   0
FSM   61  46  54  42 /  90  50  50  10
MLC   64  45  54  40 /  60  10  20   0
BVO   59  43  52  37 /  80  30  30   0
FYV   59  41  52  36 /  90  80  70  10
BYV   57  42  52  38 /  90  80  80  10
MKO   61  44  53  40 /  90  30  30   0
MIO   58  43  52  38 /  90  80  60   0
F10   63  43  54  39 /  80  20  20   0
HHW   67  46  56  42 /  80  10  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...20
LONG TERM....20
AVIATION...07
Hazardous weather outlook, Oct 28, 5:40 AM CDT, 47 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
540 AM CDT Tue Oct 28 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-291015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
540 AM CDT Tue Oct 28 2025

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

HEAVY RAIN.
	RISK...Limited.
	AREA...Southeast Oklahoma and West Central Arkansas.
	ONSET...Ongoing.

THUNDERSTORMS WITH DANGEROUS LIGHTNING.
	RISK...Elevated.
	AREA...Southeast Oklahoma and West Central Arkansas.
	ONSET...Ongoing.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Afternoon.

DISCUSSION...
Numerous showers and thunderstorms will continue this morning
near and a little south of I-40 in southeast Oklahoma and west
central Arkansas. Most of these storms will remain below severe
limits, however one or two instances of hail near quarter size are
possible through the morning along with locally heavy rainfall
amounts. By afternoon, a strong cold front will sweep through the
area with thunderstorms moving off to the east. Gusty northwest
winds are expected behind the front this afternoon through
tonight, with some gusts near 40 mph possible.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Spotter Activation Not Expected.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
WEDNESDAY...High Wind Potential.
THURSDAY THROUGH MONDAY...No Hazards.

EXTENDED DISCUSSION...
Gusty winds continue into the day on Wednesday with gusts near 40
mph possible, with light rain/drizzle through the day Wednesday
across northeast Oklahoma and northwest Arkansas. Areas of frost
will be possible for the latter half of the week, especially
Friday morning across much of the area as lows dip into the 30s
for most locations.

weather.gov/tulsa contains additional information.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 28, 5:33 AM CDTAreal Flood AdvisoryTSAHaskell, LeFlore, McIntosh, Muskogee3 hr
Oct 28, 11:44 AM CDTWind AdvisoryTSAAdair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more28 hr

Nearby

Flash Flood Warnings in Oklahoma, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.